# SDR CALA2015100594567

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 54,824 hours, 22,388 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR SILL HAS CORROSION AT NUTPLATE HOLE FRAME 68.  BLENDED CORROSION ON RT AFT DOOR SILL NUTPLATES HOLE FRAME 68, OUT OF LIMITS IAW SRM 53-41-14.  REPAIRED AREA IAW SRM 53-41-14.
